MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? HF CRT-D; Cardiac resynchronization therapy defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION RESONATE? HF CRT-D; Cardiac resynchronization therapy defibrillator (CRT-D)
Model Number G547
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited isolated oversensing of noisy signals during its implant procedure.Technical services (ts) reviewed stored data and determined that the noise observed was probably due electromagnetic interference (emi) from the implant procedure.No other device issues were observed and all measurements were within range.This device remains in service.No adverse patient effects were reported.

Brand Name
RESONATE? HF CRT-D
Common Device Name
Cardiac resynchronization therapy defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50601439
Report Number2124215-2026-46699
Device Sequence Number21482813
Product Code NIK
UDI-Device Identifier00802526589744
UDI-Public(01)00802526589744(17)280512
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberG547
Device Catalogue NumberG547
Device Lot Number392150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured06/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexUnknown